# SDR 98ZZZX544

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732DK
- Make and model: Cessna T210L
- Aircraft serial: 21061432
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston Assembly
- Part number: 1243009201
- Condition: Broken
- Location: Nose Gear
- Part time: 2,838 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED A NOSE LANDING GEAR FAILURE DURING TAXI OPERATIONS AFTER LANDING.  SUBSEQUENT INSPECTION REVEALED THE FORK AND PISTON ASSEMBLY BROKE AT THE CASTING AREA LOCATED AT THE POINT WHERE BOTH FORKS ATTACH TO THE PISTON ASSEMBLY.
